Announcement

Collapse
No announcement yet.

burning feet

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • dsaur
    replied
    Originally posted by barbara kleine View Post
    Can anyone explain why my legs and feet burn when my vulvodynia acts up?
    I also experience this. although I don't have a real diagnosis for my problems I experience recurring UTI and vaginal/vulvar burning (severe) and I have recently noticed the burning in the feet and legs (like someone has pressed a hot compress on me--everytime it happens I look down to see what is on me) I am more convinced that this is due to hormones. I went almost 2 years without symptoms when I was on a specific birth control and estrogen supplement...then I switched doctors when I moved and she took me off of them because she said the level of hormones being entered into my body was really high and put me at risk of serious health problems. Since then I have had the problems all over again. I am convinced if I find the right solution with the hormones I can be pain free

    Leave a comment:


  • Susan Butler
    replied
    Hi Barbara,
    I use to get the same thing about burning feet, until I got on the right dosage of estrogen. Now I hardly ever have the burning in my feet. I take Esertest. Hope this helps.
    Susan

    Leave a comment:


  • barbara kleine
    replied
    Hi everyone!
    I did tell the doctor and he said that it may be some kind of estrogen deficiency because I was off estrogen for a month while my levels were being rechecked, or a nerve problem.
    I just thought maybe it was a common side effect because i really haven't had this leg burning with my VV before.
    It just goes right from the vagina down my legs and into my feet. Feels like I am on fire and it is not very pleasant.
    Thanks again

    Leave a comment:


  • ICNDonna
    replied
    I wonder if you might be reacting to a soap or other substance you're coming in contact with. Have you been bathing with anything in your water?

    I do think you should discuss this with your doctor.

    Sending healing thoughts,
    Donna

    Leave a comment:


  • DanaG
    replied
    Hmmm, sorry, that's a new one to me. Never heard of that. Have you mentioned it to your doctor? I'd be curious to hear what feedback you get. I would definitely ask your doctor though.

    Sorry I'm of no help.

    Dana

    Leave a comment:


  • barbara kleine
    started a topic burning feet

    burning feet

    Can anyone explain why my legs and feet burn when my vulvodynia acts up?
Working...
X